Nasze serwisy używają informacji zapisanych w plikach cookies. Korzystając z serwisu wyrażasz zgodę na używanie plików cookies zgodnie z aktualnymi ustawieniami przeglądarki, które możesz zmienić w dowolnej chwili. Więcej informacji odnośnie plików cookies.

Obowiązek informacyjny wynikający z Ustawy z dnia 16 listopada 2012 r. o zmianie ustawy – Prawo telekomunikacyjne oraz niektórych innych ustaw.

Wyłącz komunikat

 
 

Logowanie

Logowanie za pomocą Centralnej Usługi Uwierzytelniania PRz. Po zakończeniu pracy nie zapomnij zamknąć przeglądarki.

Journal of Mathematics and Applications

Journal of Mathematics and Applications
11/37, DOI: 10.7862/rf.2014.11

Some inequalities for the polar derivative of a polynomial with restricted zeros

Ahmad Zireh, S. Asie Hosseini

DOI: 10.7862/rf.2014.11

Abstract

References

[1] A. Aziz and N. A. Rather, A refinement of a theorem of Paul Turan concerning polynomials, J. Math. Ineq. Appl, 1 (1998), 231-238.
[2] A. Aziz, Inegualities for the polar derivative of a polynomial, J. Approx. Theory, 55 (1988), 183-193.
[3] S. Bernstein, Leons sur les propri´et´es extr´emales et la meilleure approximation des fonctions analytiques d’une variable r´eelle. Gauthier Villars, Paris, 1926.
[4] K. K. Dewan, J. Kaur and A. Mir, Inequalities for the derivative of a polynomial, J. Math. Anal. Appl, 269 (2002), 489-499.
[5] K. K. Dewan, N. Singh and A. Mir, Growth of polynomials not vanishing inside a circle, Int. J. Math. Anal, 1 (2007), 529-538.
[6] K. K. Dewn and C. M. Upadhye, Inequalities for the polar derivative of a polynomial, J. Inequal. Pure and Appl. Math, 9 (2008), 1-9.
[7] N.K. Govil, On the derivative of a polynomial, Proc. Amer. Math. Soc, 41 (1973), 543-546.
[8] A. Giroux, Q. I. Rahman and G. Schmeisser, On Bernstein’s inequality, Can. J. Math, 31 (1979), 347-353.
[9] P. D. Lax, Proof of a conjecture of P. Erd¨os on the derivative of a polynomial, Bull. Amer. Math. Soc, 50 (1944), 509-513.
[10] M. A. Malik, On the derivative of a polynomial, J. London. Math. Soc, 1 (1969), 57-60.
[11] V. K. Jain, Generalization of certain well known inequalities for polynomial, Glas. Mat, 32 (1997), 45-51.
[12] P. Turan, Uber die Ableitung von Polynomen, Compositio Math, 7 (1939), 89-95.

About this Article

TITLE:
Some inequalities for the polar derivative of a polynomial with restricted zeros

AUTHORS:
Ahmad Zireh (1)
S. Asie Hosseini (2)

AUTHORS AFFILIATIONS:
(1) Department of Mathematics, Shahrood University of Technology, Shahrood, Iran.
(2) .Department of Mathematics, Shahrood University of Technology, Shahrood, Iran

JOURNAL:
Journal of Mathematics and Applications
11/37

KEY WORDS AND PHRASES:
Polynomial, Inequality, Maximum modulus, Polar Derivative, Restricted Zeros.

FULL TEXT:
http://doi.prz.edu.pl/pl/pdf/jma/29

DOI:
10.7862/rf.2014.11

URL:
http://dx.doi.org/10.7862/rf.2014.11

RECEIVED:
2013-12-13

COPYRIGHT:
Oficyna Wydawnicza Politechniki Rzeszowskiej, al. Powstańców Warszawy 12, 35-959 Rzeszów

POLITECHNIKA RZESZOWSKA im. Ignacego Łukasiewicza; al. Powstańców Warszawy 12, 35-959 Rzeszów
tel.: +48 17 865 11 00, fax.: +48 17 854 12 60
Administrator serwisu: